# SDR GUUA94732051010B

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,621 hours, 34,938 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WITH FLAPS UP POWER AT 88 PERCENT N1 GEAR WARNING HORN SOMETIMES UNABLE TO CANCEL. WITH FLAPS 17 DEGREES, WERE ABLE TO CANCEL HORN. FLAPS 35 DEGREES TESTED FINE UNABLE TO CANCEL. GEAR WARNING HORN GOES OFF AT 88 PERCENT N1 ON THE LT AND RT THERE WAS AN INTERMITTENT CHIRP OF THE HORN AT 96.4 N1 AND 94.8 N1.  REPLACED PUSH TO SILENCE SWITCH AND ADJUSTED RT MLG SAFETY SQUAT SWITCH, OPS CHECK NORMAL. TEST FLIGHT SATISFACTORY.
